# SDR XNOA01117

- Difficulty date: May 7, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RADAR PAINTED ERRONEOUS DISPLAY IN ALL CONDITIONS OTHER THAN STATIC. REMOVED & REPLACED WEATHER RADAR R/T. OPS CHECK GOOD AT THIS TIME. MM 727-200 MM 34-21-00.
